Alert archive / Indiana / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 80, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 18, 2009, 9:15 AM EDT for 7 counties in Indiana. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2009, 9:15 AM EDT (13:15 UTC)
- Expired
- Jun 18, 2009, 10:01 AM EDT
- In force
- 46 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Daviess County, IN, Greene County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Owen County, IN
The radar
The Evansville,IN radar (KVWX), 99 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 9:20 AM EDT | TSTM WND DMG | Odon, IN | TREES AND POWER LINES DOWNED THROUGHOUT THE NORTHERN HALF OF THE COUNTY. |
| Jun 18, 9:21 AM EDT | TSTM WND GST 71 | 3 Se Odon, IN | |
| Jun 18, 9:25 AM EDT | TSTM WND DMG | Worthington, IN | TWELVE RAILROAD CARS OVERTURNED ON THE WEST SIDE OF WORTHINGTON...AND NUMEROUS REPORTS OF TREES DOWN THROUGHOUT GREENE COUNTY. |
| Jun 18, 9:30 AM EDT | TSTM WND DMG | Crane, IN | TREES DOWNED IN MULTIPLE ROADS IN MARTIN COUNTY. |
| Jun 18, 9:35 AM EDT | TSTM WND DMG | Shoals, IN | TREES DOWNED IN MULTIPLE ROADS THROUGHOUT MARTIN COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 7:30 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -419 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -70 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 181315
SVRIND
INC027-055-083-093-101-105-119-181415-
/O.NEW.KIND.SV.W.0080.090618T1315Z-090618T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
915 AM EDT THU JUN 18 2009
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
THIS INCLUDES THE CITY OF BEDFORD...
MONROE COUNTY IN SOUTH CENTRAL INDIANA...
THIS INCLUDES THE CITY OF BLOOMINGTON...
DAVIESS COUNTY IN SOUTHWEST INDIANA...
GREENE COUNTY IN SOUTHWEST INDIANA...
NORTHEASTERN KNOX COUNTY IN SOUTHWEST INDIANA...
MARTIN COUNTY IN SOUTHWEST INDIANA...
SOUTH CENTRAL OWEN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1015 AM EDT
* AT 912 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THE STORMS WERE LOCATED ALONG A LINE FROM
NEAR SPENCER TO BLOOMFIELD TO NEAR VINCENNES...MOVING SOUTHEAST AT
45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BLOOMINGTON AROUND 930 AM EDT...
BEDFORD AROUND 930 AM EDT...
LAT...LON 3877 8752 3880 8752 3891 8731 3890 8725
3893 8725 3933 8669 3933 8640 3905 8638
3904 8636 3871 8633 3868 8641 3868 8668
3860 8669 3850 8705
TIME...MOT...LOC 1313Z 299DEG 44KT 3896 8701
$$
DRT3 follow-up statements
000
WWUS53 KIND 181333
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
933 AM EDT THU JUN 18 2009
INC027-055-083-093-101-105-119-181415-
/O.CON.KIND.SV.W.0080.000000T0000Z-090618T1415Z/
DAVIESS-GREENE-KNOX-LAWRENCE-MARTIN-MONROE-OWEN-
933 AM EDT THU JUN 18 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR DAVIESS...MARTIN...NORTHEASTERN KNOX...LAWRENCE...GREENE...MONROE
AND SOUTH CENTRAL OWEN COUNTIES...
AT 932 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR INDIAN SPRINGS...OR 19
MILES WEST OF BEDFORD...MOVING SOUTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SHOALS AROUND 935 AM EDT...
HURON AROUND 945 AM EDT...
HELTONVILLE AROUND 950 AM EDT...
MITCHELL AROUND 955 AM EDT...
LAT...LON 3877 8752 3880 8752 3891 8731 3890 8725
3893 8725 3933 8669 3933 8640 3905 8638
3904 8636 3871 8633 3868 8641 3868 8668
3860 8669 3850 8705
TIME...MOT...LOC 1332Z 299DEG 44KT 3878 8682
$$
DRT000
WWUS53 KIND 181346
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
946 AM EDT THU JUN 18 2009
INC055-105-119-181356-
/O.CAN.KIND.SV.W.0080.000000T0000Z-090618T1415Z/
GREENE-MONROE-OWEN-
946 AM EDT THU JUN 18 2009
...THE SEVERE THUNDERSTORM WARNING FOR GREENE...MONROE AND SOUTH
CENTRAL OWEN COUNTIES IS CANCELLED...
LAT...LON 3872 8742 3876 8695 3891 8671 3898 8635
3871 8633 3868 8641 3868 8668 3860 8669
3851 8703 3850 8706
TIME...MOT...LOC 1346Z 299DEG 44KT 3870 8663
$$
INC027-083-093-101-181415-
/O.CON.KIND.SV.W.0080.000000T0000Z-090618T1415Z/
DAVIESS-KNOX-LAWRENCE-MARTIN-
946 AM EDT THU JUN 18 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR SOUTHERN DAVIESS...MARTIN...EAST CENTRAL KNOX AND LAWRENCE
COUNTIES...
AT 945 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED FOM NEAR BEDFORD TO NEAR MONROE CITY..MOVING SOUTHEAST AT 50
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MITCHELL AROUND 955 AM EDT...
BEDFORD AROUND 955 AM EDT...
LAT...LON 3872 8742 3876 8695 3891 8671 3898 8635
3871 8633 3868 8641 3868 8668 3860 8669
3851 8703 3850 8706
TIME...MOT...LOC 1346Z 299DEG 44KT 3870 8663
$$
DRT000
WWUS53 KIND 181401
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1001 AM EDT THU JUN 18 2009
INC027-083-093-101-181410-
/O.CAN.KIND.SV.W.0080.000000T0000Z-090618T1415Z/
DAVIESS-KNOX-LAWRENCE-MARTIN-
1001 AM EDT THU JUN 18 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DAVIESS...MARTIN...
EAST CENTRAL KNOX AND LAWRENCE COUNTIES IS CANCELLED...
THUNDERSTORMS WILL CONTINUE ACROSS THESE COUNTIES THROUGH 1030 AM
EDT BUT DAMAGING WINDS AE NO LONGER A THREAT. FLASH FLOODING MAY
STILL BE A CONCERN IN MANY LOCATIONS THROUGH MID DAY.
LAT...LON 3872 8742 3876 8695 3891 8671 3898 8635
3871 8633 3868 8641 3868 8668 3860 8669
3851 8703 3850 8706
TIME...MOT...LOC 1400Z 299DEG 44KT 3862 8645
$$
DRTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:40 AM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 18, 7:40 AM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 740 AM EDT THU JUN 18 2009 .AVIATION... DISCUSSION FOR 12Z TAFS. A COMPLEX OF THUNDERSTORMS OVER EAST CENTRAL ILLINOIS WILL CONTINUE EAST SOUTHEAST AFFECTING PARTS OF CENTRAL INDIANA ESPECIALY KHUF AND KBMG IN A FEW HOURS. WILL MENTION A PERIOD OF WIND GUSTS UP TO 40 KNOTS WITH THESE THUNDERSTORMS AND IFR VSBYS. THIS COMPLEX MAY WEAKEN BY LATE MORNING AND EVEN IF IT DOES NOT IT WILL MOVE BY OUR TAF SITES BY MIDDAY. AFTER THAT TIME WILL MENTION VCTS. A WARM FRONT FROM NEAR KSTL-KSDF WILL MOVE NORTH ACROSS CENTRAL INDIANA TODAY. THERE MAY BE SCATTERED THUNDERSTORMS AFTER THIS COMPLEX...BUT WITH LITTLE ELSE TO KEY ON WILL ONLY MENTION VCTS UNTIL THIS EVENING. PERIODS OF MVFR FOG LIKELY AGAIN LATE TONIGHT. && .PREVIOUS DISCUSSION MAIN WEATHER FACTOR TO WORK WITH ARE THE THUNDERSTORMS. A STATIONARY FRONT EXTENDS ACROSS CENTRAL INDIANA. OVERNIGHT THE NAM HAS A BETTER HANDLE ON THE THUNDERSTORM ACTIVITY. IT HAD A BULLSEYE OF PCPN IN WESTERN KY WHERE A NEARLY STATIONARY AREA OF THUNDERSTORMS WERE. IT ALSO HAD A BETTER HANDLE ON THE SHOWERS AND THUNDERSTORMS THAT DEVELOPED IN WESTERN IL. THIS PCPN IS ASSOCIATED WITH AN AREA OF PVA THAT WILL MOVE THROUGH INDIANA DURING THE MORNING. DUE TO THIS PLACED A CHC OF TSTMS IN THE FCST DURING THE MORNING. LARGE DIFFERENCE IN MODEL POPS AND TEMPS THIS AFTERNOON. MOST UNSTABLE CAPE INCREASES TO 4600 FOR THE GFS WITH THE NAM HAVING SLIGHTLY LOWER VALUES. LIS RANGE FROM -6 TO -9 THIS AFTERNOON. BOTH MODELS HAVE STRONG POSITIVE OMEGA VALUES. DUE TO ALL THIS INSTABILITY AND ABUNDANT MOISTURE HAVE INCREASED POPS TO LIKELY FOR THIS AFTERNOON AND EVENING. MODEL TEMPS HAVE A BIG DIFFERENCE. FOR THE PAST SEVERAL RUNS THE NAM WANTS TO DECREASE TEMPS EVEN THOUGH BOTH MODELS SHOW STRONG WAA. MUCH OF THE TEMP INCREASE WIL DEPEND ON THE AMOUNT OF PCPN DURING THE MORNING. SINCE THE GFS DIDNT HAVE THE PCPN THIS MRNG WILL NOT GO AS HIGH AS IT SHOWS BUT WITH THE WAA AND ANY SUNSHINE TEMPS WILL GO MUCH WARMER THEN THE NAM. TONIGHT THE WARM FRONT WILL MOVE TO THE NORTH. ALL OTHER VALUES BECOME MORE STABLE SO AFTER THE INITIAL HIGH TSTM PROB DURING THE EVENING WILL DECREASE POPS TO SLGT CHC CNTRL AND S BUT KEEP A CHC GOING CLOSER TO THE FRONT IN THE N. MODELS ONLY DIFFER A LITTLE ON THE LOW TEMPS SO WILL SPLIT THE DIFFERENCE. ON FRIDAY A STRONG COLD FRONT WILL MOVE TOWARD INDIANA. MOST UNSTABLE CAPE AGAIN INCREASES TO BETTER THEN 4000. THE STRONG THUNDERSTORM ACTIVITY SHOULD NOT OCCUR UNTIL THE S/W MOVES IN DURING THE AFTERNOON. LIS OF BOTH MODELS ARE AROUND -8. DEW POINTS WILL BE AROUND 70 WITH HIGHS ARND 90. WILL CONTINUE WITH THE LIKELY POPS DUE TO ALL THE INSTABILITY AND MOISTURE. HIGH TEMPS WILL AGAIN DEPEND ON HOW QUICK THE PCPN MOVES IN. BOTH MODELS CONVERGE ON THE TEMPS BUT WITH THE PCPN MOVING IN WILL GO CLOSER TO THE NOT AS HOT NAM. THE COLD FRONT MOVES SLOWLY TO THE SOUTH FRIDAY NIGHT. THERE MAY BE SOME LINGERING SHOWERS MAINLY DURING SAT MRNG. HIGH PRESSURE BUILDS INTO THE AREA FOR THE EXTENDED PORTION GIVING THE AREA A BREAK IN THE PCPN. && .IND WATCHES/WARNINGS/ADVISORIES... IND...SEVERE THUNDERSTORM WATCH UNTIL 17Z. && AVIATION...JH PUBLIC...HAINES
Hazardous weather outlook, Jun 18, 6:13 AM EDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 613 AM EDT THU JUN 18 2009 INZ039>042-045>049-051>057-060>065-067>072-191015- HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN- GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- 613 AM EDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY. A VERY UNSTABLE AIRMASS IS OVER INDIANA. PERIODS OF THUNDERSTORMS WILL MOVE THROUGH. SOME OF THESE STORMS MAY BE SEVERE. THE MAIN THREAT WILL BE STRONG WINDS AND LARGE HAIL BUT TORNADOES COULD NOT BE RULED OUT. BY MIDNIGHT ALL THE THUNDERSTORM ACTIVITY SHOULD EITHER MOVE OUT OR DECREASE BELOW SEVERE WEATHER LIMITS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A MODERATE RISK OF SEVERE WEATHER ON FRIDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA FRIDAY NIGHT. THE ATMOSPHERE WILL BECOME VERY UNSTABLE AHEAD OF THE FRONT. THUNDERSTORMS WILL AGAIN MOVE IN DURING THE AFTERNOON AND CONTINUE UNTIL THE FRONT MOVES THROUGH DURING THE LATE EVENING. THE MAIN THREAT WILL BE STRONG WINDS...LARGE HAIL AND POSSIBLY TORNADOES. IN ADDITION TO THE POSSIBLE SEVERE WEATHER HIGH TEMPERATURES AROUND 90 WITH HIGH HUMIDITIES MAY POSE A HEALTH RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS MORNING AND MORE LIKELY LATER THIS AFTERNOON THROUGH EVENING THEN AGAIN FRIDAY AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>038-043-044-191015- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-VERMILLION-PARKE- 613 AM EDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE WEATHER TODAY. A VERY UNSTABLE AIRMASS IS OVER INDIANA. THIS WILL CAUSE PERIODS OF THUNDERSTORMS. SOME OF THESE STORMS COULD BE SEVERE. THE MAIN THREAT WILL BE STRONG WINDS AND LARGE HAIL BUT TORNADOES COULD NOT BE RULED OUT. BY MIDNIGHT ALL THE THUNDERSTORM ACTIVITY SHOULD EITHER MOVE OUT OR DECREASE BELOW SEVERE WEATHER LIMITS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A MODERATE RISK OF SEVERE WEATHER ON FRIDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA FRIDAY NIGHT. THE ATMOSPHERE WILL BECOME VERY UNSTABLE AHEAD OF THE FRONT. THUNDERSTORMS WILL AGAIN MOVE IN DURING THE AFTERNOON AND CONTINUE UNTIL THE FRONT MOVES THROUGH DURING THE LATE EVENING. THE MAIN THREAT WILL BE STRONG WINDS...LARGE HAIL AND POSSIBLY TORNADOES. IN ADDITION TO THE POSSIBLE SEVERE WEATHER HIGH TEMPERATURES AROUND 90 WITH HIGH HUMIDITIES MAY POSE A HEALTH RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS MORNING AND MORE LIKELY LATER THIS AFTERNOON THROUGH EVENING THEN AGAIN FRIDAY AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) HAINES
In the hours before
Local storm report, Jun 18, 8:30 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
830 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM TSTM WND GST 10 NW TERRE HAUTE 39.57N 87.52W
06/18/2009 M50 MPH VIGO IN AMATEUR RADIO
&&
DWMLocal storm report, Jun 18, 8:47 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
847 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM TSTM WND GST PRAIRIETON 39.37N 87.47W
06/18/2009 E50 MPH VIGO IN AMATEUR RADIO
0837 AM TSTM WND GST 2 S TERRE HAUTE 39.44N 87.38W
06/18/2009 E50 MPH VIGO IN AMATEUR RADIO
0839 AM FLASH FLOOD TERRE HAUTE 39.47N 87.38W
06/18/2009 VIGO IN AMATEUR RADIO
PONDING OF WATER...STREETS FULL OF WATER IN TERRE HAUTE
0840 AM TSTM WND DMG 2 E TERRE HAUTE 39.47N 87.35W
06/18/2009 VIGO IN AMATEUR RADIO
WRIST-SIZE LINMBS DOWN. ESTIMATED WINDS JUST OVER 50 MPH.
&&
DWMLocal storm report, Jun 18, 8:48 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
848 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND DMG PRAIRIETON 39.37N 87.47W
06/18/2009 VIGO IN AMATEUR RADIO
TREES DOWN.
&&
DWMLocal storm report, Jun 18, 8:52 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
852 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM TSTM WND GST TERRE HAUTE 39.47N 87.38W
06/18/2009 M58 MPH VIGO IN ASOS
50 KNOT GUST MEASURED AT TERRE HAUTE INTERNATIONAL
AIRPORT.
&&
NIELDLocal storm report, Jun 18, 8:55 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
855 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM TSTM WND DMG PRAIRIETON 39.37N 87.47W
06/18/2009 VIGO IN AMATEUR RADIO
18-INCH DIA. TREES DOWN ACROSS SR63.
&&
DWMLocal storm report, Jun 18, 9:00 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
900 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM TSTM WND DMG TERRE HAUTE 39.47N 87.38W
06/18/2009 VIGO IN AMATEUR RADIO
POWER LINES AND SEVERAL TREES DOWN AT FEDERAL PRISON.
&&
DWMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:28 AM EDT | Severe Thunderstorm Warning | IND | Sullivan | 47 min |
| Jun 18, 7:10 AM EDT | Severe Thunderstorm Warning | IND | Knox, Sullivan | 50 min |
| Jun 18, 7:52 AM EDT | Flash Flood Warning | IND | Greene, Knox, Sullivan | 3 hr |
| Jun 18, 8:04 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Sullivan | 41 min |
| Jun 18, 8:14 AM EDT | Severe Thunderstorm Warning | IND | Parke, Sullivan, Vermillion, Vigo | 46 min |
| Jun 18, 8:33 AM EDT | Flash Flood Warning | IND | Daviess, Martin | 4 hr |
| Jun 18, 8:39 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Parke, Putnam | 51 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.